# SDR SIMA200214910

- Difficulty date: May 8, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14522461003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS FROM A LEVEL 2 FINDING ON CRIC NR 36128, LEFT OMEGA BEAM HAS CORROSION FROM FRAME 23 TO 26.  INSPECTED AND ACCEPTED AS IS IAW EMB GST-1552/02.  RESTORED PROTECTIVE COAT IAW CPM 51-21-06.  (M)
